# SDR CALA2014011490143

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 53,416 hours, 6,414 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Actuator
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND NR 2 ENG FUEL LEAKING FROM 2.5 BLEED VLV ACTUATOR.  REPLACED NR 2 ENG 2.5 BLEED VLV ACTUATOR AS AMM75-32-01 & ENG RUN OPERATIONS CHECKED NORMAL NO LEAK FOUND.  PARTS POOL FROM CX PN823742-1 SNCSGCB4150.
